MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 35 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 35 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 74024835
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after surgery, the patient presented arthrofibrosis of left knee.Manipulation under anesthesia was performed to resolve the issue.
 
Additional Manufacturer Narrative
It was reported that after surgery, the patient presented arthrofibrosis of left knee.Manipulation under anesthesia was performed to resolve the issue.The affected journey ii tibial inserts, journey cr oxinium femoral component, journey bcs resurfacing patellar component and journey ii xr tibial baseplate, used in treatment, were not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident could not be corroborated.A clinical evaluation noted that no relevant supporting documentation was provided, therefore a thorough medical investigation could not be performed.Possible causes could include but not limited to joint tightness or traumatic injury.Without the return of the actual product involved and no patient medical records, our investigation of this report is inconclusive.Based on this investigation, the need for corrective action is not indicated.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY BCS PAT RESRF RD 35 MM STD
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9378648
Report Number1020279-2019-04163
Device Sequence Number19348033
Product Code JWH
UDI-Device Identifier03596010554543
UDI-Public03596010554543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2025
Device Model Number74024835
Device Catalogue Number74024835
Device Lot Number15CM20581
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR